UM

Browse/Search Results:  1-5 of 5 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Painlevé III′ and the Hankel determinant generated by a singularly perturbed Gaussian weight Journal article
Nuclear Physics B, 2018,Volume: 936,Page: 169-188
Authors:  Min C.;  Lyu S.;  Chen Y.
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2019/02/12
Asymptotics for stochastic reaction-diffusion equation driven by subordinate Brownian motions Journal article
Stochastic processes and their applications, 2018,Volume: 128,Issue: 5,Page: 1772-1796
Authors:  Ran Wang;  Lihu Xu
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2019/07/19
Stochastic Reaction-diffusion Equation  Subordinate Brownian Motions  Large Deviation Principle (Ldp)  Occupation Measure  
The smallest eigenvalue of large Hankel matrices Journal article
APPLIED MATHEMATICS AND COMPUTATION, 2018,Volume: 334,Page: 375-387
Authors:  Zhu, Mengkun;  Chen, Yang;  Emmart, Niall;  Weems, Charles
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2018/10/30
Asymptotics  Smallest Eigenvalue  Hankel Matrices  Orthogonal Polynomials  Parallel Algorithm  
Irreducibility and Asymptotics of Stochastic Burgers Equation Driven by α-stable Processes Journal article
Potential Analysis, 2018,Page: 1-22
Authors:  Zhao Dong;  Feng-Yu Wang;  Lihu Xu
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2019/07/19
Stochastic Burgers Equation  Α-stable Noises  Irreducibility  Ψ-uniformly Ergodicity  Moderate Deviation  
Asymptotics for stochastic reaction–diffusion equation driven by subordinate Brownian motion Journal article
Stochastic Processes and their Applications, 2018,Volume: 128,Issue: 5,Page: 1772-1796
Authors:  Wang,Ran;  Xu,Lihu
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/11
Large deviation principle  Occupation measure  Stochastic reaction–diffusion equation  Subordinate Brownian motions